# SDR AWXA200300142

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 61,216 hours, 49,784 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0445 - ON TAKEOFF AT PHX EN ROUTE FOR TUS RECEIVED AMBER LEADING EDGE FLAP IN TRANSIT LIGHT ON FORWARD PANEL WHILE FLAPS SELECTED TO 2 UNIT; REJECTED TAKEOFF AT 50 KTS. AFTER TAXI OFF RUNWAY AND SITTING ON TAXIWAY, THE IN TRANSIT LIGHT WOULD ILLUMINATE INTERMITTENTLY. MAINTENANCE TROUBLESHOT AND PLACED SYSTEM ON MEL 27-4, COND. 1 "L/E FLAP/SLAT FORWARD PANEL LIGHT INOP".  ORDERED M229 MODULE FLAP/SLAT POSITION INDICATING ACCESSORY UNIT.
